On analytic models of degenerating abelian varieties
Bulletin de la Société Mathématique de France, Tome 107 (1979) , pp. 283-293.
@article{BSMF_1979__107__283_0,
     author = {Flicker, Yuval},
     title = {On analytic models of degenerating abelian varieties},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {283--293},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {107},
     year = {1979},
     doi = {10.24033/bsmf.1897},
     zbl = {0423.14025},
     mrnumber = {80m:10023},
     language = {en},
     url = {http://archive.numdam.org/item/BSMF_1979__107__283_0/}
}
Flicker, Yuval. On analytic models of degenerating abelian varieties. Bulletin de la Société Mathématique de France, Tome 107 (1979) , pp. 283-293. doi : 10.24033/bsmf.1897. http://archive.numdam.org/item/BSMF_1979__107__283_0/

[1] Bertrand (D.). - Un théorème de Schneider-Lang sur certains domaines non simplement connexes, Séminaire Delange-Pisot-Poitou: Théorie des nombres, 16e année, 1974/1975, n° G 18, 13 p. | Numdam | Zbl 0318.10024

[2] Bertrand (D.). - Séries d'Eisenstein et transcendance, Bull. Soc. math. France, t. 104, 1976, p. 309-21. | Numdam | MR 55 #10398 | Zbl 0341.10031

[3] Bertrand (D.). - Fonctions abéliennes p-adiques: Définitions et conjectures, Groupe d'étude d'Analyse ultramétrique, 4e année, 1976/1977, n° 21, 13 p. | Numdam | Zbl 0383.14016

[4] Bertrand (D.) and Flicker (Y.). - Linear forms on abelian varieties over local fields, Acta Arithm., Warszawa (to appear). | Zbl 0432.10019

[5] Bombieri (E.). - Algebraic values of meromorphic maps, Invent. Math., Berlin, t. 10, 1970, p. 267-287. | MR 46 #5328 | Zbl 0214.33702

[6] Flicker (Y.). - Linear forms on abelian varieties: A sharpening (to appear).

[7] Flicker (Y.). - Linear forms on arithmetic abelian varieties: Ineffective bounds (to appear).

[8] Gerritzen (L.). - On non-archimedean representations of abelian varieties, Math. Annalen., t. 96, 1972, p. 323-346. | MR 46 #7247 | Zbl 0255.14013

[9] Lang (S.). - Introduction to transcendental numbers. - Reading, Addison-Wesley, 1966 (Addison-Wesley Series in Mathematics). | MR 35 #5397 | Zbl 0144.04101

[10] Morikawa (H.). - Theta functions and abelian varieties over valuation fields of rank one, I, Nagoya math. J., t. 20, 1962, p. 1-27. | MR 25 #5066 | Zbl 0115.39001

[11] Mumford (D.). - An analytic construction of degenerating abelian varieties over complex rings, Comp. Math., Groningen, t. 24, 1972, p. 239-272. | Numdam | MR 50 #4593 | Zbl 0241.14020

[12] Schneider (T.). - Einführung in die transzendenten Zahlen. - Berlin, Springer-Verlag, 1957. | Zbl 0077.04703